MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Hemostatic tear-away introducer system with infusion side port.The item is used to implant pacemaker leads.Once the leads are in position the sheath is split open and removed.It has been observed on several occasions that when the sheath is split, debris is lost and has been falling into the pacemaker pocket.The hemostatic valve should split cleanly.The issue appears to only be affecting 6f sheaths.Event occurred with four (4) patients.Items took out of circulation.Sourcing replacement on-going.Product discarded.
 
Event or Problem Description
Related records for additional patient's: (b)(4).
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, b5, g3, g6, h2, h6 & h11.No product was provided for analysis as product was discarded by customer.The customer stated the sheath split, debris is lost and has been falling into the pacemaker pocket.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor 34683
7279372511
MDR Report Key19721670
Report Number1035166-2024-00081
Device Sequence Number8148104
Product Code DYB
UDI-Device Identifier30891492002211
UDI-Public30891492002211
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDP20955
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown